New unified Radon inversion formulas

Kurusa, Árpád: New unified Radon inversion formulas.
ACTA MATHEMATICA HUNGARICA, 60 (3-4). pp. 283-290. ISSN 0236-5294 (1992)

[img] Text
newinrdn.pdf - Accepted Version

Download (284kB)
Item Type: Article
Journal or Publication Title: ACTA MATHEMATICA HUNGARICA
Date: 1992
Volume: 60
Number: 3-4
Page Range: pp. 283-290
ISSN: 0236-5294
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118115
DOI id: https://doi.org/10.1007/BF00051646
Date Deposited: 2019. Jul. 03. 15:01
Last Modified: 2019. Jul. 03. 15:01
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15961

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year